# SDR UPS98826154

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N874UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46074
- System (JASC): 3350 · Emergency Lighting
- Part: Batt Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ILLUMINATED DURING TAXI OUT W\SWITCH IN THE ARMED POSITION.  REMOVED AND REPLACED BATTERY PACK, EMERG LIGHT CHECK GOOD.
